# SDR SWIA201541287

- Difficulty date: May 23, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 32,492 hours, 26,424 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 343AR HAS DELAMINATION.  R & R THE FLOOR PANEL IAW EA.
